# SDR VNAA20251014027

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bent
- Location: Nr 3 Slat
- Component: Slat, Cndair
- Component part number: CC670106085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH #3 SLAT LOWER LIP TO BE BENT ON THE OUTBOARD LOWER SIDE.   PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-57-42-2178 REV. -- DATED 2025-08-28: DISPOSITION FOR REWORKED DENT DAMAGE TO SLAT NO.3 OUTER SKIN BTWN SS435.00-SS446.00, LHS
